# SDR REXA2017092901044

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 8,709 hours, 6,010 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK ON FA JUMPSEAT DEPLOYED AFTER LANDING.   STOWED THE FLT ATTENDANT OXYGEN MASK IAW AMM 35-11-12. OK FOR SERVICE
